A Possible Pharmacokinetic Interaction Between Fluoxetine and Acetylsalicylic Acid
J Clin Psychiatry 1997;58(12):549-550 [letter]
© Copyright 2015 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Letter to the Editor
Sir: In rare instances, fluoxetine has been shown to cause
skin rashes. During fluoxetine treatment, our patient experienced
hives that resolved after antidepressant discontinuation,
only to recur when the patient took acetylsalicylic acid (ASA,
aspirin) for pain relief.
Case report. A 44-year-old healthy, physically active, white
man developed major depressive disorder after a period of extreme